Journal Article

Comment on ‘network-constrained regularization and variable selection for analysis of genomic data’

Harald Binder and Martin Schumacher

in Bioinformatics

Volume 24, issue 21, pages 2566-2568
Published in print November 2008 | ISSN: 1367-4803
Published online August 2008 | e-ISSN: 1460-2059 | DOI: http://dx.doi.org/10.1093/bioinformatics/btn412
Comment on ‘network-constrained regularization and variable selection for analysis of genomic data’

More Like This

Show all results sharing this subject:

  • Bioinformatics and Computational Biology

GO

Show Summary Details

Preview

Contact: binderh@fdm.uni-freiburg.de

Supplementary information: Supplementary data are available at Bioinformatics online.

Journal Article.  2115 words.  Illustrated.

Subjects: Bioinformatics and Computational Biology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.